# SDR ASAA2023082546830

- Difficulty date: August 25, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 03037
- Aircraft time: 48,746 hours, 18,418 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348003023600
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LH SIDE STR 35 AT FR65 TO FR68 HAS CORROSION GROUNDED - YES. NO LIMITS FOUND CORRODED STRINGER CUTOUT STRINGER SECTION 53JL AT FR64-FR66 IAW A320 SRM 53-41-14. RECIVED NEW STRINGER MATERIAL DAN5058A306         P.O.1070915.1 HFEC CUT IAW NTM 51-10-08 NO DAMAGE NOTED T#78257F. LOCATED, DRILLED AND DE-BURRED. IAW A520 SMM 55-41-13. ALODINED IAW A320-SRM 51-21-11. PRIMED & TOPCOATED IAW AW SRM 53-41-13. INSTALLED STRINGER IAW  A320 SRM 53-41-13. ALODINED IAW A320 SRM 51-21-11. PRIMED AND TOPCOATED IAW A320 SRM 53-41-13. INSTALLED IAW A320SRM 53-41-13. REMOVED AND INSTALLED 2EA SHEAR TIES IAW A320 SRM 51-42-11 AND AIRBUS DWG#D53480054.
